PROFIL PENGGUNAAN KORTIKOSTEROID PADA KASUS SUDDEN HEARING LOSS (SHL) (Studi di Poli Audiologi RSUD Dr. Soetomo Surabaya)

DHITA AMALINA RAMADHANI PUTRI, 051211133054 (2016) PROFIL PENGGUNAAN KORTIKOSTEROID PADA KASUS SUDDEN HEARING LOSS (SHL) (Studi di Poli Audiologi RSUD Dr. Soetomo Surabaya). Skripsi thesis, Universitas Airlangga.

[img]
Preview
Text (abstrak)
FF.FK. 22-16 Put p abstrak.pdf

Download (606kB) | Preview
[img]
Preview
Text (FULLTEXT)
FF.FK. 22-16 Put p-min.pdf

Download (1MB) | Preview
Official URL: http://lib.unair.ac.id

Abstract

Sudden deafness or sudden hearing loss (SHL) is an otologic emergency, because hearing function is needed within the communication proccess. This condition requires some proper handling, but the management therapy still varies. Objective of this study was to analyze the type, dose, duration, route of administration, the tapering off dose pattern and the potential drug related problems (DRPs) of corticosteroid on cases of SHL therapy. This was an observasional retrospective study with drescriptive analysis method at the periode of January 1st 2012 until December 31st 2015 (N=81). This research has been reviewed by Dr. Soetomo Surabaya’s Ethic Committee. The main therapy in SHL is corticosteroid. Oral prednisone and oral methylprednisolone were the common used corticosteroid. Methylprednisolone used at the dose of 24-48 mg/day for 3-7 days and the tapering off dosage every 3 days afterward with the reduction of 8 mg/3 days until the dosage of 8 mg/day. Prednisone used at dose of 15- 108 mg/day for 7 days and the tappering off dosege every 7 days afterward with the reduction of 5 mg/week until the dose of 5 mg/day. Drug related problems (DRPs) were the potential side effects of corticosteroid and the potential interactions of corticosteroid with other medicine. Key word : Sudden Hearing Loss (SHL), Corticosteroid, Tapering Off Corticosteroid, Drug Related Problems (DRPs), Potential Side Effect, Pottential Drug Interaction

Item Type: Thesis (Skripsi)
Additional Information: KKB KK-2 FF.FK. 22-16 Put p
Uncontrolled Keywords: Sudden Hearing Loss (SHL), Corticosteroid, Tapering Off Corticosteroid, Drug Related Problems (DRPs), Potential Side Effect, Pottential Drug Interaction
Subjects: R Medicine > RF Otorhinolaryngology
R Medicine > RM Therapeutics. Pharmacology
Divisions: 05. Fakultas Farmasi > Farmasi Klinis
Creators:
CreatorsNIM/NIDN
DHITA AMALINA RAMADHANI PUTRI, 051211133054UNSPECIFIED
Contributors:
ContributionNameNIDN/NIDK/NUP
ContributorYulistiani, Dra., M.Si., Apt.,UNSPECIFIED
ContributorNyilo Purnami, Dr., dr. Sp.THT-KL (K) (FICS).,UNSPECIFIED
ContributorDewi Wara Shinta, S. Farm., M. Farm. Klin., Apt.,UNSPECIFIED
Depositing User: Tatik Poedjijarti
Date Deposited: 19 Mar 2017 17:31
Last Modified: 07 Aug 2017 16:49
URI: http://repository.unair.ac.id/id/eprint/54846
Sosial Share:

Actions (login required)

View Item View Item